# SDR 2004UALA00235

- Difficulty date: March 13, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 53,779 hours, 6,075 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 32, 33, 34 A, B & C COME ON AND OFF INTERMITTENTLY WHILE AT THE GATE.  REPLACED POWER SUPPLY UNIT ABOVE 3L.
